# SDR AALA202412023877

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 97,828 hours, 12,059 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EPAS BATTERY LIGHT INDICATION NOT BLINKING. MAINTENANCE REPLACED EPAS BATTER PACK IAW AMM 52-11-20. OPS CHECKS GOOD.
